Please see details below.
Dear Ms. XXXXXXX
I went through your query in detail and can understand your concern. The symptoms that you have mentioned are highly likely to be due to depression
. Feeling sad, suicidal thoughts, decreased self confidence, anxiety
are all manifestations of depression. Since you are also having suicidal thoughts, I would consider the severity of depression to be high.
In your case, depression can exist as an independent condition as well as due to medications or Sjogren's syndrome. Both Mycophenolate as well as Sjogren's syndrome has been associated with depression. In case your depressive symtoms started soon after starting Mycophenolate, it is probable that mycophenolate might be responsible.
You should consult your rheumatologist
and get evaluated by a psychiatrist
as well. In your case, I would recommend adding an anti-depressant like venlafaxine
or escitalopram at the earliest. Change in any medications for Sjogren's would not be advisable as it seems you have been responding well to mycophenolate for the same. Change in Mycophenolate should only be considered only if you do not respond to the anti-depressant therapy.
I do hope that I was able to answer your query. Please feel free to ask any further query that you may have. I will be glad to offer help.
Best wishes for a speedy recovery,
Dr. Sunil Gupta